Pro- Criterion of Good Reduction of Punctured Elliptic Curves
Wojciech Porowski
University of Nottingham, UK

Abstract
In this paper we consider an affine hyperbolic curve over a -adic local field obtained from an elliptic curve by removing a -rational point given by the origin . We introduce the maximal geometrically pro- quotient of the étale fundamental group of the hyperbolic curve and analyse the problem of determining the reduction type of the elliptic curve from the topological group . As our main result we give a group-theoretic construction of the reduction type of from the group under the assumption that and that has a nontrivial -rational -torsion point.
Cite this article
Wojciech Porowski, Pro- Criterion of Good Reduction of Punctured Elliptic Curves. Publ. Res. Inst. Math. Sci. 59 (2023), no. 4, pp. 843–882
DOI 10.4171/PRIMS/59-4-6